# SDR F3LA2022040800024

- Difficulty date: April 7, 2022
- Submitted: April 9, 2022
- Operation: Air carrier
- Aircraft: N347FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08811
- Aircraft time: 9,518 hours, 4,211 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 9,518 hours, 4,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2902083800000
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: LP188829-2, HYD G RSVR LO LVL. 
CORRECTIVE ACTION: SERVICED HYD G RSVR IAW AMM 12-12-29-611-001-A, ADDITIONAL CORRECTIVE ACTION FROM LP188830-2: #1 ENG HYD LEAK FOUND. CORRECTIVE ACTION: R/R PRESS ASSY IAW AMM 20-23-11-911-001-A./END/
